Existence results on random impulsive semilinear functional differential inclusions with delays

Annals of Functional Analysis

Volume 3 - Number 2

Article Type: Original Article
Abstract: ‎This article presents the result on existence of mild solutions for random impulsive semilinear functional differential inclusions under sufficient conditions‎. ‎The results are obtained by using the Martelli fixed point theorem and the fixed point theorem due to Covitz and Nadler‎.
Keyword:
قیمت : 20,000 ريال